Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("LIMIT THEOREM")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 4748

  • Page / 190

Export

Selection :

  • and

COMPORTEMENT ASYMPTOTIQUE DES SYSTEMES ALEATOIRES A LIAISONS COMPLETESPOPESCU G.1978; STUD. CERC. MAT.; ROMAN.; DA. 1978; VOL. 30; NO 1; PP. 37-67; ABS. ANGL.; BIBL. 20 REF.Article

UN THEOREME DE LA LIMITE LOCALE POUR UNE CLASSE DE TRANSFORMATIONS DILATANTES ET MONOTONES PAR MORCEAUXROUSSEAU EGELE J.1983; ANNALS OF PROBABILITY; ISSN 0091-1798; USA; DA. 1983; VOL. 11; NO 3; PP. 772-788; ABS. ENG; BIBL. 32 REF.Article

THEOREMES LIMITES POUR LES VARIABLES ALEATOIRES FAIBLEMENT DEPENDANTESLAPINSKAS R.1980; LITOV. MAT. SBOR.; SUN; DA. 1980; VOL. 20; NO 3; PP. 91-97; ABS. LIT/ENG; BIBL. 24 REF.Article

THEOREME LIMITE POUR LES CHAMPS NON COMMUTATIFSMALYSHEV VA; TERLETSKIJ YU A.1978; VEST. MOSKOV. UNIV., 1; SUN; DA. 1978; NO 3; PP. 47-51; ABS. ENG; BIBL. 2 REF.Article

OPERATOR-STABLE DISTRIBUTION ON R2 WITH MULTIPLE EXPONENTSHUDSON WN; MASON JD.1981; ANN. PROBAB.; ISSN 0091-1798; USA; DA. 1981; VOL. 9; NO 3; PP. 482-489; BIBL. 4 REF.Article

ETUDE DE LA CONTINUITE DE CERTAINES FONCTIONS ALEATOIRES ET DES THEOREMES LIMITES POUR LES VARIABLES ALEATOIRES A VALEURS DANS UN ESPACE DE BANACHHEINKEL BERNARD.1979; ; FRA; DA. 1979; 147 P.; 30 CM; BIBL. 5 P.; TH.: SCI. MATH./STRASBOURG 1/1979Thesis

ON THE LIMIT THEOREMS FOR RANDOM VARIABLES WITH VALUES IN THE SPACES LP(2 <OU= P<INFINI)PISIER G; ZINN J.1978; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DEU; DA. 1978; VOL. 41; NO 4; PP. 289-304; BIBL. 22 REF.Article

ON THE INVARIANCE PRINCIPLE FOR NONSTATIONARY MIXINGALES.MCLEISH DL.1977; ANN. PROBAB.; U.S.A.; DA. 1977; VOL. 5; NO 4; PP. 616-621; BIBL. 6 REF.Article

LIMIT THEOREMS FOR GENERAL SIZE DISTRIBUTIONSWEN CHEN CHEN.1981; J. APPL. PROBAB.; ISSN 0021-9002; GBR; DA. 1981; VOL. 18; NO 1; PP. 139-147; BIBL. 17 REF.Article

FRACTIONAL INTEGRALS OF STATIONARY PROCESSES AND THE CENTRAL LIMIT THEOREM.ROSENBLATT M.1976; J. APPL. PROBABIL.; G.B.; DA. 1976; VOL. 13; NO 4; PP. 723-732; BIBL. 8 REF.Article

ON THE ORDER OF MAGNITUDE OF CUMULANTS OF VON MISES FUNCTIONALS AND RELATED STATISTICSBHATTACHARYA RN; PURI ML.1983; ANNALS OF PROBABILITY; ISSN 0091-1798; USA; DA. 1983; VOL. 11; NO 2; PP. 346-354; BIBL. 12 REF.Article

STATIONARY STRONGLY MIXING SEQUENCES NOT SATISFYING THE CENTRAL LIMIT THEOREMHERRNDORF N.1983; ANNALS OF PROBABILITY; ISSN 0091-1798; USA; DA. 1983; VOL. 11; NO 3; PP. 809-813; BIBL. 8 REF.Article

ON DEVIATIONS BETWEEN EMPIRICAL AND QUANTILE PROCESSES FOR MIXING RANDOM VARIABLESBABU GJ; SINGH K.1978; J. MULTIVAR. ANAL.; USA; DA. 1978; VOL. 8; NO 4; PP. 532-549; BIBL. 11 REF.Article

MOMENT BOUNDS FOR STATIONARY MIXING SEQUENCESYOKOYAMA R.1980; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DEU; DA. 1980; VOL. 52; NO 1; PP. 45-57; BIBL. 15 REF.Article

ETUDE DE LA REGULARITE ET DES PROPRIETES LIMITES DE FONCTIONS ALEATOIRES DEFINIES SUR (0,1)N, DE TYPE PUISSANCE.NANOPOULOS C; NOBELIS P.1977; C.R. ACAD. SCI., A; FR.; DA. 1977; VOL. 285; NO 4; PP. 273-276; ABS. ANGL.; BIBL. 4 REF.Article

CENTRAL LIMIT PROBLEM FOR SYMMETRIC CASE: CONVERGENCE TO NON-GAUSSIAN LAWSMANDREKAR V; ZINN J.1980; STUD. MATH.; ISSN 0039-3223; POL; DA. 1980; VOL. 67; NO 3; PP. 279-296; BIBL. 30 REF.Article

CONVERGENCE DE MARTINGALES DANS L1 ET DANS H1.YOR M.1978; C.R. ACAD. SCI., A; FR.; DA. 1978; VOL. 286; NO 12; PP. 571-573; ABS. ANGL.; BIBL. 3 REF.Article

HOMOGENIZATION OF CERTAIN ONE-DIMENSIONAL DISCONTINUOUS MARKOV PROCESSES.HORIE M; INUZUKA T; TANAKA H et al.1977; HIROSHIMA MATH. J.; JAP.; DA. 1977; VOL. 7; NO 2; PP. 629-641; BIBL. 9 REF.Article

EDGEWORTH EXPANSIONS AND SMOOTHNESSBICKEL PJ; ROBINSON J.1982; ANN. PROBAB.; ISSN 0091-1798; USA; DA. 1982; VOL. 10; NO 2; PP. 500-503; BIBL. 3 REF.Article

LOCAL CONVERGENCE OF A CLASS OF MARTINGALES IN MULTIDIMENSIONAL TIMEGUNDY RF.1980; ANN. PROBAB.; USA; DA. 1980; VOL. 8; NO 3; PP. 607-614; BIBL. 6 REF.Article

AN ALGEBRAIC CENTRAL LIMIT THEOREM IN THE ANTI-COMMUTING CASEVON WALDENFELS W.1978; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DEU; DA. 1978; VOL. 42; NO 2; PP. 135-140; BIBL. 4 REF.Article

A CONVERSE TO A CENTRAL LIMIT THEOREM OF B. GYIRES.WOLFSON DB.1978; ACTA MATH. ACAD. SCI. HUNGAR.; HONGR.; DA. 1978; VOL. 31; NO 1-2; PP. 55-59; BIBL. 6 REF.Article

CENTRAL AND LOCAL LIMIT THEOREMS FOR THE COEFFICIENTS OF POLYNOMIALS OF BINOMIAL TYPE.CANFIELD ER.1977; J. COMBINATOR. THEORY, A; U.S.A.; DA. 1977; VOL. 23; NO 3; PP. 275-290; BIBL. 12 REF.Article

THREE LIMIT THEOREMS FOR SCORES BASED ON OCCUPANCY NUMBERSQUINE MP.1980; ANN. PROBAB.; USA; DA. 1980; VOL. 8; NO 1; PP. 148-156; BIBL. 10 REF.Article

DISTRIBUTIONS LIMITES DE MARTINGALESTARASKIN AF.1980; DOKL. AKAD. NAUK SSSR; ISSN 0002-3264; SUN; DA. 1980; VOL. 253; NO 1; PP. 44-48; BIBL. 10 REF.Article

  • Page / 190